# SDR SWAA2015041538520

- Difficulty date: March 19, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 6563813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION CRACKED AT BS 259.5+3, BETWEEN STRINGER 11R - 27R.  R & R STANCHION IAW SRM & DWG.
